Free Access
Issue
RAIRO-Oper. Res.
Volume 23, Number 1, 1989
Page(s) 1 - 16
DOI https://doi.org/10.1051/ro/1989230100011
Published online 06 February 2017
  • 1. A. AUSLENDER, Optimisation. Méthodes numériques, Masson, 1976. [MR: 441204] [Zbl: 0326.90057]
  • 2. D. P. BERTSEKAS, On the Goldstein-Levitin-Polyak Gradient Projection Method, I.E.E.E. Trans. on Automatic Control, vol. 21, n° 2, 1976. [MR: 416017] [Zbl: 0326.49025]
  • 3. V. CHVÁTAL, Linear Programming, Freeman, 1980. [MR: 717219] [Zbl: 0537.90067]
  • 4. S. DAFERMOS, An Iterative Scheme for Variational Inequalities, Math. Prog., 26, 1983, p. 40-47. [MR: 696725] [Zbl: 0506.65026]
  • 5. J.-P. DUSSAULT et P. MARCOTTE, A Modified Newton Method For Solving Variational Inequalities, Proceedings of the 24th I.E.E.E. Conference on Decision and Control, Fort Lauderdale, December 85, p. 1443-1446.
  • 6. A. V. FIACCO et G. P. McCORMICK, Nonlinear Programming: Sequential Unconstrained Minimization Techniques, Wiley, New York, 1968. [MR: 243831] [Zbl: 0563.90068]
  • 7. R. FLETCHER, Practical Methods of Optimization, vol. 2, Wiley, 1981. [MR: 633058] [Zbl: 0474.65043]
  • 8. R. GLOWINSKI, J.-L. LIONS et R. TRÉMOLIÈRES, Analyse numérique des inéquations variationnelles, Dunod, 1979. [Zbl: 0358.65091]
  • 9. N. H. JOSEPHY, Newton's Method For Generalized Equations, MRC Technical Report # 1965, U. of Wisconsin-Madison, 1979.
  • 10. N. H. JOSEPHY, Quasi-Newton Methods for Generalized Equations, MRC Technical Report # 1966, U. of Wisconsin-Madison, 1979.
  • 11. S. KAKUTANI, A Generalization of Brouwer's Fixed Point Theorem, Duke Math. Journal, Vol. 8, 1941, p. 457-459. [Zbl: 67.0742.03] [MR: 4776] [JFM: 67.0742.03]
  • 12. D. KINDERLEHRER et G. STAMPACCHIA, An Introduction to Variational Inequalities and Applications, Academic Press, New York, 1980. [MR: 567696] [Zbl: 0457.35001]
  • 13. J. KYPARISIS, Sensitivity Analysis Framework for Variational Inequalities, Math. Prog., Vol 38, 1987, p. 203-214. [MR: 904587]
  • 14. P. MARCOTTE, A New algorithm for Solving Variational Inequalities with Application to the Traffic Assignment Problem, Math. Prog., 33, 1984, p. 339-351. [MR: 816109]
  • 15. P. MARCOTTE et J.-P. DUSSAULT, A Note on a Globally Convergent Newton Method for Solving Monotone Variational Inequalities, O. R. Letters, Vol. 6, 1987, p.35-42. [MR: 891605] [Zbl: 0623.65073]
  • 16. J. S. PANG et D. CHAN, Iterative Methods for Variational and Complementarity Problem, Math. Prog., Vol. 24, 1984, p. 284-313. [MR: 676947] [Zbl: 0499.90074]
  • 17. S. M. ROBINSON, Generalized equations in Mathematical Programming: the Sate of the Art, Bachem, Grötschel, Korte ed., Springer-Verlag, 1982, p. 346-367. [MR: 717407] [Zbl: 0554.34007]
  • 18. R. T. ROCKAFELLAR, Convex Analysis, Princeton Univ. Press, 1970. [MR: 274683] [Zbl: 0932.90001]
  • 19. R. L. TOBIN, Sensitivity Analysis for Variational Inequalities, JOTA, 48, 1981, p. 191-204. [MR: 825392] [Zbl: 0557.49004]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.